MAUDE Adverse Event Report: KARL STORZ GMBH & CO. KG TUTTLINGEN, GERMANY FLEXIBLE URETEROSCOPE

KARL STORZ GMBH & CO. KG TUTTLINGEN, GERMANY FLEXIBLE URETEROSCOPE
Model Number R11278AUK1
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
Allegedly, the hospital stated that during a ureteroscopy procedure the doctor could not remove scope from patient.They cut the shaft from the handle to remove scope.The patient sustained a small perforation to the ureter and a stent was used for an extended period of time.The doctor used another ureteroscope to complete procedure.The doctor states patient condition is good.

Brand Name
FLEXIBLE URETEROSCOPE
Common Device Name
FLEXIBLE URETEROSCOPE
Manufacturer (Section D)
KARL STORZ GMBH & CO. KG TUTTLINGEN, GERMANY
mittlestrasse 8,
78503
tuttlingen, germany,
GM 
MDR Report Key6474278
Report Number1221826-2017-00024
Device Sequence Number582141
Product Code FGB
UDI-Device Identifier04048551226438
UDI-Public4048551226438
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K982905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberR11278AUK1
Device Catalogue NumberR11278AUK1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2017
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR